RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 71, Issue 2(428)  


Homotopy theory in toric topology
J. Grbić, S. Theriault
3
Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas
V. V. Kozlov
81
Endomorphisms of spaces of virtual vectors fixed by a discrete group
F. Rădulescu
121
Evgenii (Eugene) Borisovich Dynkin (obituary)
È. B. Vinberg, S. E. Kuznetsov
179

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Convergence of Shafer quadratic approximants
A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin
205
Massey products in cohomology of moment-angle manifolds for 2-truncated cubes
I. Yu. Limonchenko
207
Absolute convergence of Fourier series in bounded complete double orthonormal systems
A. V. Meleshkina
209
Classification of $m$-spin Klein surfaces
S. M. Natanzon, A. M. Pratusevich
211
A note on singular cardinals without the axiom of choice
D. I. Saveliev
213

2016 Moscow Mathematical Society prizes
216
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019